# SDR AALA201802209044

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 24,977 hours, 9,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR WILL NOT ARM.  REPLACED 1R DOOR SLIDE PER AMM 25-66-01.
